# SDR SWAA2014060928863

- Difficulty date: May 23, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 56,234 hours, 44,512 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 115A3724
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE FLAP TRACK FAIRING PANEL 3601 DELAMINATED ON FWD LOWER EDGE.  REPAIRED PANEL IAW SRM.
